# SDR MALA975412

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864MA
- Make and model: Dhav DHC8102
- Aircraft serial: 363
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Unit
- Condition: Loose
- Location: E/E Rack
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 3098 - ON TAKEOFF ROLL, AUTOFEATHER ARM LIGHT INITIALLY ILLUMINATED.  ABORTED TAKEOFF.  MAINTENANCE FOUND WARNING LIGHT CONTROL UNIT LOOSE IN RACK.  RESECURED CONTROLLER IN RACK SYSTEM.  OPS CHECK GOOD.  (X)
